Alert archive / Iowa / Tornado Warnings in 2019

Tornado Warning 10, NWS Quad Cities, IA

May 24, 2019Dubuque County, Iowa

NWS Quad Cities, IA issued this tornado warning at May 24, 2019, 8:15 PM CDT for Dubuque County, Iowa. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2019, 8:15 PM CDT (01:15 UTC)
Expired
May 24, 2019, 8:42 PM CDT
In force
27 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Dubuque County, IA

The radar

The Quad Cities radar (KDVN), 86 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 6:23 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2019-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2019-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

839 
WFUS53 KDVN 250115
TORDVN
IAC061-250200-
/O.NEW.KDVN.TO.W.0010.190525T0115Z-190525T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
815 PM CDT Fri May 24 2019

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Southeastern Dubuque County in northeastern Iowa...

* Until 900 PM CDT.
    
* At 815 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Cascade, or 18 miles southwest of Dubuque, moving
  northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Bernard around 830 PM CDT.

Other locations impacted by this tornadic thunderstorm include Swiss
Valley Park, Key West, Dubuque Regional Airport, Fillmore, Rockdale,
Mines of Spain and Fillmore Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
      4230 9079 4230 9100 4233 9101 4249 9068
TIME...MOT...LOC 0115Z 239DEG 18KT 4231 9094 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Ervin
7 follow-up statements
002 
WWUS53 KDVN 250121
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
821 PM CDT Fri May 24 2019

IAC061-250200-
/O.CON.KDVN.TO.W.0010.000000T0000Z-190525T0200Z/
Dubuque IA-
821 PM CDT Fri May 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN DUBUQUE COUNTY...
    
At 821 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bernard, or 14 miles southwest of Dubuque, moving
northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Dubuque County, including the following locations...
Swiss Valley Park, Key West, Dubuque Regional Airport, Fillmore,
Rockdale, Mines of Spain and Fillmore Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
      4230 9079 4230 9094 4234 9094 4249 9068
TIME...MOT...LOC 0121Z 244DEG 25KT 4233 9086 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Ervin
447 
WWUS53 KDVN 250125
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
825 PM CDT Fri May 24 2019

IAC061-250200-
/O.CON.KDVN.TO.W.0010.000000T0000Z-190525T0200Z/
Dubuque IA-
825 PM CDT Fri May 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN DUBUQUE COUNTY...
    
At 825 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bernard, or 12 miles southwest of Dubuque, moving
northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dubuque, Bernard, Swiss Valley Park, Key West, Dubuque Regional
Airport, Rockdale and Mines of Spain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
      4230 9079 4232 9088 4237 9088 4249 9068
TIME...MOT...LOC 0125Z 237DEG 23KT 4235 9080 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Ervin
459 
WWUS53 KDVN 250129
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
829 PM CDT Fri May 24 2019

IAC061-250200-
/O.CON.KDVN.TO.W.0010.000000T0000Z-190525T0200Z/
Dubuque IA-
829 PM CDT Fri May 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN DUBUQUE COUNTY...
    
At 829 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bernard, or 11 miles southwest of Dubuque, moving
northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dubuque, Swiss Valley Park, Key West, Rockdale, Mines of Spain and
Dubuque Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
      4232 9078 4232 9084 4238 9084 4249 9068
TIME...MOT...LOC 0129Z 237DEG 23KT 4236 9078 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Ervin
631 
WWUS53 KDVN 250133
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
833 PM CDT Fri May 24 2019

IAC061-250200-
/O.CON.KDVN.TO.W.0010.000000T0000Z-190525T0200Z/
Dubuque IA-
833 PM CDT Fri May 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN DUBUQUE COUNTY...
    
At 832 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bernard, or 9 miles south of Dubuque, moving
northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dubuque, Swiss Valley Park, Key West, Rockdale, Mines of Spain and
Dubuque Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
      4233 9076 4233 9081 4238 9082 4249 9068
TIME...MOT...LOC 0132Z 237DEG 23KT 4237 9075 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Ervin
174 
WWUS53 KDVN 250135
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
835 PM CDT Fri May 24 2019

IAC061-250200-
/O.CON.KDVN.TO.W.0010.000000T0000Z-190525T0200Z/
Dubuque IA-
835 PM CDT Fri May 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN DUBUQUE COUNTY...
    
At 835 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Zwingle, or 8 miles south of Dubuque, moving
northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dubuque, Swiss Valley Park, Key West, Rockdale, Mines of Spain and
Dubuque Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
      4233 9076 4234 9078 4239 9079 4249 9068
TIME...MOT...LOC 0135Z 237DEG 23KT 4238 9073 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Ervin
312 
WWUS53 KDVN 250139
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
839 PM CDT Fri May 24 2019

IAC061-250200-
/O.CON.KDVN.TO.W.0010.000000T0000Z-190525T0200Z/
Dubuque IA-
839 PM CDT Fri May 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN DUBUQUE COUNTY...
    
At 839 PM CDT, a severe thunderstorm capable of producing a tornado
was located near East Dubuque, or 7 miles south of Dubuque, moving
northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dubuque, Mines of Spain, Dubuque Regional Airport and Key West. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
      4236 9072 4236 9074 4240 9074 4247 9066
TIME...MOT...LOC 0139Z 240DEG 26KT 4240 9067 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Ervin
849 
WWUS53 KDVN 250142
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
842 PM CDT Fri May 24 2019

IAC061-250152-
/O.CAN.KDVN.TO.W.0010.000000T0000Z-190525T0200Z/
Dubuque IA-
842 PM CDT Fri May 24 2019

...THE TORNADO WARNING FOR SOUTHEASTERN DUBUQUE COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

A Tornado Watch remains in effect until midnight CDT for northeastern
and east central Iowa.

LAT...LON 4241 9061 4239 9065 4238 9066 4238 9067
      4236 9072 4236 9074 4240 9074 4247 9066
TIME...MOT...LOC 0140Z 239DEG 18KT 4241 9065 

$$

Ervin

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at May 24, 6:35 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 24, 6:35 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
635 PM CDT Fri May 24 2019

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 313 PM CDT Fri May 24 2019

Atmosphere continues to destabilize with clearing in the wake of
the earlier storms. Latest analysis shows low pressure over
North Dakota with occluded front into triple point over central
Iowa, with warm front extending near an Ottumwa to Fort Madison
to Macomb line. Surface dew points are climbing through the 60s
and lower 70s with the lifting warm front, with SPC RAP analysis
showing MLCAPE of 1500-2500 j/kg south of the boundary and 0-6km
bulk shear of 50-60 kts over the region supportive of additional
severe storms. As for storms do anticipate more tonight, with
next round of warm/theta-e advection and weak energy in SW flow
aloft... currently attendant to convection from Kansas into
Oklahoma.

&&

.SHORT TERM...(This Evening through Saturday)
ISSUED AT 313 PM CDT Fri May 24 2019

Anticipate storms to redevelop tonight, perhaps initially isolated
to scattered surface based moving in/developing from central Iowa
then further expansion in coverage with warm/theta-e advection
attendant to LLJ. Shear/instability favorable for severe storms
this evening potentially supercells with full range of hazards,
including tornadoes especially with any interaction of warm front
where more pronounced low level SRH and looping hodographs in
0-1km will exist. Flash flooding will also remain a concern and a
growing one, especially in areas that received heavy rain already
last night and earlier today.

On Saturday, in similar fashion to today, expect bulk of any
showers and storms favoring the first half of the day before
waning LLJ and warm/theta-e advection. Highs should recover to
around 80 or lower 80s most locations and with dew points into the
upper 60s will feel quite summery.

.LONG TERM...(Saturday Night through Friday)
ISSUED AT 313 PM CDT Fri May 24 2019

Blocking pattern looks to persist through the middle of next week,
with stagnant heat dome over the southeast states and broad
troughing out west. This will result in continuation of the active
pattern featuring periodic bouts of showers and storms with
potential for some severe weather and heavy rain through Tuesday.

Latter half of the week medium range models show a break down
of the blocking pattern, and returning to NW flow aloft being
more under influence of Hudson Bay low. This should lead to
cooler and drier conditions by Wednesday through Friday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
ISSUED AT 631 PM CDT Fri May 24 2019

A storm system will move across the region tonight with periods of
showers and thunderstorms. The TAF period will be mainly VFR with
periods of IFR ceilings and visibilities in showers and
thunderstorms. Coverage of the storms will increase this evening
before diminishing after 06 UTC Saturday. Winds will diminish this
evening after a gusty day.

&&

.HYDROLOGY...
Issued at 121 PM CDT Fri May 24 2019

Heavy rain fell over the last 24 hours across the region, with the
heaviest amounts of an inch or more north of a line from
Sigourney, IA through Freeport, IL. There was a narrower strip of
amounts up to 3.50 inches from about Dysart, IA through Potosi,
WI. With this rain and expected rains still through 12Z Saturday
morning most river forecasts this morning saw rises, some quite
significant rises.

This continues to be a concerning situation with more rain in the
forecast every day. With the ground conditions saturated, and
accounting for little vegetation to pull any water out as the
majority of farm fields are either not yet planted, or have very
new plants emerging runoff amounts will be high with quicker
responses in the rivers likely than would normally occur.

Numerous flood warnings were issued this morning for tributary
rivers. Many of these forecasts to show crests over the weekend,
with falling levels next week. We would express caution with these
forecasts as more rain is expected through the weekend and into
next week which will likely either raise the crest forecasts or
prolong the time the rivers remain high.

On the Mississippi, significant rises were sent out in this
morning's forecasts. NOTE: these crest forecasts will likely
change and rise further as more of the forecast rain gets utilized
in the forecasts in the coming days.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Saturday morning for Benton-Buchanan-
     Cedar-Clinton-Delaware-Des Moines-Dubuque-Henry IA-Iowa-
     Jackson-Jefferson-Johnson-Jones-Keokuk-Lee-Linn-Louisa-
     Muscatine-Scott-Van Buren-Washington.

IL...Flash Flood Watch through Saturday morning for Bureau-Carroll-
     Hancock-Henderson-Henry IL-Jo Daviess-McDonough-Mercer-
     Putnam-Rock Island-Stephenson-Warren-Whiteside.

MO...Flash Flood Watch through Saturday morning for Clark-Scotland.

&&

SYNOPSIS...McClure
SHORT TERM...McClure
LONG TERM...McClure
AVIATION...Cousins
HYDROLOGY...Brooks
Hazardous weather outlook, May 24, 3:41 PM CDT, 4 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
341 PM CDT Fri May 24 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-252045-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
341 PM CDT Fri May 24 2019

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms are expected to redevelop over portions of the
outlook area tonight. A few storms may be severe, mainly
this evening, with large hail, damaging winds, tornadoes and
flash flooding possible.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

The active weather pattern is forecast to continue through
the middle of next week. Rain chances will exist each day, which
will add to river flooding issues. If conditions set up right,
flash flooding will also be a threat at times.

Likewise, severe weather is possible Saturday evening and again
Monday and Tuesday, but it is too early to provide details as to
specific timing and hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

In the hours before

Local storm report, May 24, 3:31 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
331 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     HEAVY RAIN       1 NE MARION             42.04N 91.58W
05/24/2019  M1.87 INCH       LINN               IA   TRAINED SPOTTER

            TWO PERIODS OF RAIN, 1:25 AM TO 5:30 AM AND
            8:20 AM TO 10:30 AM.

&&
Local storm report, May 24, 6:45 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TORNADO          1 NW WILLIAMSTOWN       41.58N 91.75W
05/24/2019                   JOHNSON            IA   TRAINED SPOTTER

            TORNADO ON THE GROUND. MULTIPLE SPOTTERS
            OBSERVED.

&&

GROSS
Local storm report, May 24, 7:06 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
706 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TORNADO          1 NE IOWA CITY MUNICIPA 41.64N 91.54W
05/24/2019                   JOHNSON            IA   LAW ENFORCEMENT

&&

GROSS
Local storm report, May 24, 7:16 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
716 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND DMG     3 WSW IOWA CITY MUNICIP 41.62N 91.61W
05/24/2019                   JOHNSON            IA   BROADCAST MEDIA

            EXTENSIVE TREE DAMAGE ON SHARON CENTER RD,
            LIKELY TORNADO DAMAGE.

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:29 PM CDTSpecial Weather StatementDVNDubuque31 min
May 24, 11:27 PM CDTSevere Thunderstorm WarningDVNDes Moines48 min
May 25, 3:49 AM CDTFlash Flood WatchDVNDes Moines, Henry, Jefferson, Keokuk, Lee, Louisa and 4 more27 hr

Nearby

Tornado Warnings in Iowa, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.